Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On two results of J. Dugundji about extensions of maps and retractions
HTML articles powered by AMS MathViewer

by H. Steinlein PDF
Proc. Amer. Math. Soc. 77 (1979), 289-290 Request permission

Abstract:

We give a short proof of Dugundji’s result that spheres in infinite-dimensional normed spaces are absolute retracts.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C15, 47H10
  • Retrieve articles in all journals with MSC: 54C15, 47H10
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 289-290
  • MSC: Primary 54C15; Secondary 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542099-7
  • MathSciNet review: 542099